Alert archive / Wisconsin / Wind Chill Advisories in 2013

Wind Chill Advisory 9, NWS Green Bay, WI

December 7, 20136 counties in Wisconsin

NWS Green Bay, WI issued this wind chill advisory at Dec 7, 2013, 2:23 PM CST for 6 counties in Wisconsin. It took effect at Dec 7, 2013, 5:00 PM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Dec 7, 2013, 2:23 PM CST (20:23 UTC)
In effect from
Dec 7, 2013, 5:00 PM CST
Expired
Dec 8, 2013, 3:39 AM CST
In force
11 hr
Issued by
NWS Green Bay, WI

Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Oneida County, WI, Vilas County, WI

The radar

The Green Bay radar (KGRB), 152 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-12-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-12-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -81 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1061 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
-81 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KGRB 072023
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
223 PM CST SAT DEC 7 2013

...BITTER COLD WIND CHILLS TONIGHT OVER NORTH-CENTRAL WISCONSIN
FOLLOWED BY ACCUMULATING SNOW ACROSS THE ENTIRE FORECAST AREA
SUNDAY AFTERNOON AND SUNDAY NIGHT...

.CLEAR SKIES UNDER ARCTIC HIGH PRESSURE WILL LEAD TO ANOTHER
NIGHT OF FRIGID TEMPERATURES AND BITTER COLD WIND CHILLS ACROSS
NORTH-CENTRAL WISCONSIN. A STORM SYSTEM WILL QUICKLY APPROACH THE
FORECAST AREA ON SUNDAY BRINGING A LARGE SWATH OF SNOW THAT WILL
IMPACT CENTRAL WISCONSIN LATE SUNDAY MORNING...THEN SPREAD ACROSS
THE REMAINDER OF NORTH-CENTRAL AND NORTHEAST WISCONSIN SUNDAY
AFTERNOON. THE SNOW WILL CONTINUE SUNDAY NIGHT...THEN TAPER OFF TO
FLURRIES MONDAY MORNING. GENERALLY 3 TO 5 INCHES OF LIGHT FLUFFY
SNOW CAN BE EXPECTED TO FALL BY MONDAY MORNING ACROSS THE ENTIRE
FORECAST AREA. LOCALLY HIGHER SNOW AMOUNTS...AROUND 6 INCHES ARE
POSSIBLE ALONG THE LAKE MICHIGAN SHORELINE AS SOUTHEAST WINDS OFF
LAKE MICHIGAN PROVIDE SOME LAKE ENHANCEMENT THERE.

WIZ005-010-011-018-019-080500-
/O.NEW.KGRB.WC.Y.0009.131207T2300Z-131208T1200Z/
/O.NEW.KGRB.WW.Y.0030.131208T1800Z-131209T1200Z/
VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
223 PM CST SAT DEC 7 2013

...WIND CHILL ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM
CST SUNDAY...
...WINTER WEATHER ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM
CST SUNDAY. A WINTER WEATHER ADVISORY HAS ALSO BEEN ISSUED. THIS
WINTER WEATHER ADVISORY FOR SNOW IS IN EFFECT FROM NOON SUNDAY TO 6
AM CST MONDAY.

* THE SNOW WILL BEGIN AROUND MIDDAY SUNDAY AND CONTINUE INTO THE
  EARLY MORNING HOURS ON MONDAY.

* 3 TO 5 INCHES OF SNOW ACCUMULATION IS EXPECTED WITH THE HIGHEST
  AMOUNTS SOUTH OF HIGHWAY 8.

* WIND CHILL VALUES WILL RANGE FROM 20 TO 30 BELOW ZERO TONIGHT.

* EXPECT SNOW COVERED AND SLIPPERY ROADS SUNDAY AFTERNOON AND
  SUNDAY NIGHT.

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST
WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ012-080500-
/O.NEW.KGRB.WC.Y.0009.131207T2300Z-131208T1200Z/
/O.NEW.KGRB.WW.Y.0030.131208T2100Z-131209T1200Z/
FLORENCE-
223 PM CST SAT DEC 7 2013

...WIND CHILL ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM
CST SUNDAY...
...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM SUNDAY TO 6 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM
CST SUNDAY. A WINTER WEATHER ADVISORY HAS ALSO BEEN ISSUED. THIS
WINTER WEATHER ADVISORY FOR SNOW IS IN EFFECT FROM 3 PM SUNDAY TO
6 AM CST MONDAY.

* THE SNOW WILL BEGIN BY EARLY SUNDAY AFTERNOON AND WILL CONTINUE
  SUNDAY NIGHT.

* SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED BY MONDAY MORNING.

* WIND CHILL VALUES WILL RANGE FROM 20 TO 30 BELOW TONIGHT.
 
* EXPECT SNOW COVERED AND SLIPPERY ROADS SUNDAY AFTERNOON AND
  SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST
WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ030-035-036-080500-
/O.NEW.KGRB.WW.Y.0030.131208T1500Z-131209T1200Z/
MARATHON-WOOD-PORTAGE-
INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT
223 PM CST SAT DEC 7 2013

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 6 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 6
AM CST MONDAY.

* THE SNOW IS EXPECTED TO BEGIN BY LATE SUNDAY MORNING AND CONTINUE
  INTO LATE SUNDAY NIGHT.

* SNOW ACCUMULATION OF 3 TO 5 INCHES IS EXPECTED BY MONDAY MORNING.

* EXPECT SNOW COVERED AND SLIPPERY ROADS SUNDAY AND SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST
WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511.


&&

$$

WIZ020-021-031-037>040-045-048>050-074-080500-
/O.NEW.KGRB.WW.Y.0030.131208T1800Z-131209T1200Z/
MENOMINEE-NORTHERN OCONTO-SHAWANO-WAUPACA-OUTAGAMIE-BROWN-
KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS
223 PM CST SAT DEC 7 2013

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM NOON SUNDAY TO
6 AM CST MONDAY.

* THE SNOW IS EXPECTED TO BEGIN AROUND MIDDAY SUNDAY AND WILL
  CONTINUE SUNDAY NIGHT. 

* SNOW ACCUMULATION OF 3 TO 5 INCHES IS EXPECTED. HOWEVER...LOCALLY
  HIGHER AMOUNTS AROUND 6 INCHES ARE POSSIBLE ALONG THE LAKESHORE.

* EXPECT SNOW COVERED AND SLIPPERY ROADS SUNDAY AFTERNOON AND
  SUNDAY NIGHT.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST
WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511.

&&

$$

WIZ013-022-073-080500-
/O.NEW.KGRB.WW.Y.0030.131208T2100Z-131209T1200Z/
NORTHERN MARINETTE-DOOR-SOUTHERN MARINETTE-
INCLUDING THE CITIES OF...STURGEON BAY...CRIVITZ
223 PM CST SAT DEC 7 2013

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM SUNDAY TO 6 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 3 PM SUNDAY TO 6
AM CST MONDAY.

* THE SNOW IS EXPECTED TO DEVELOP BY EARLY SUNDAY AFTERNOON AND
  WILL CONTINUE INTO EARLY MONDAY MORNING.

* SNOW ACCUMULATION OF 3 TO 5 INCHES IS EXPECTED WITH THE HIGHEST
  AMOUNTS NEAR THE LAKE.

* EXPECT SNOW COVERED AND SLIPPERY ROADS SUNDAY AFTERNOON AND
  SUNDAY NIGHT.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST
WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511.

&&

$$
ESB
2 follow-up statements
000 
WWUS43 KGRB 080141
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
741 PM CST SAT DEC 7 2013

...BITTER COLD WIND CHILLS TONIGHT OVER NORTH-CENTRAL WISCONSIN
FOLLOWED BY ACCUMULATING SNOW ACROSS THE ENTIRE FORECAST AREA
SUNDAY AFTERNOON AND SUNDAY NIGHT...

.CLEAR SKIES UNDER ARCTIC HIGH PRESSURE WILL LEAD TO ANOTHER
NIGHT OF FRIGID TEMPERATURES AND BITTER COLD WIND CHILLS ACROSS
NORTH-CENTRAL WISCONSIN. A STORM SYSTEM WILL QUICKLY APPROACH THE
FORECAST AREA ON SUNDAY BRINGING A LARGE SWATH OF SNOW THAT WILL
IMPACT CENTRAL WISCONSIN LATE SUNDAY MORNING...THEN SPREAD ACROSS
THE REMAINDER OF NORTH-CENTRAL AND NORTHEAST WISCONSIN SUNDAY
AFTERNOON. THE SNOW WILL CONTINUE SUNDAY NIGHT...THEN TAPER OFF
TO FLURRIES MONDAY MORNING. GENERALLY 3 TO 5 INCHES OF LIGHT
FLUFFY SNOW CAN BE EXPECTED TO FALL BY MONDAY MORNING ACROSS THE
ENTIRE FORECAST AREA. LOCALLY HIGHER SNOW AMOUNTS...AROUND
6 INCHES ARE POSSIBLE ALONG THE LAKE MICHIGAN SHORELINE AS
SOUTHEAST WINDS OFF LAKE MICHIGAN PROVIDE SOME LAKE ENHANCEMENT
THERE.

WIZ005-010-011-018-019-080945-
/O.CON.KGRB.WC.Y.0009.000000T0000Z-131208T1200Z/
/O.CON.KGRB.WW.Y.0030.131208T1800Z-131209T1200Z/
VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
741 PM CST SAT DEC 7 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO
6 AM CST MONDAY...

* THE SNOW WILL BEGIN AROUND MIDDAY SUNDAY AND CONTINUE INTO THE 
  EARLY MORNING HOURS ON MONDAY. 

* 3 TO 5 INCHES OF SNOW ACCUMULATION IS EXPECTED WITH THE 
  HIGHEST AMOUNTS SOUTH OF HIGHWAY 8. 

* WIND CHILL VALUES WILL RANGE FROM 20 TO 30 BELOW ZERO TONIGHT.

* EXPECT SNOW COVERED AND SLIPPERY ROADS SUNDAY AFTERNOON AND 
  SUNDAY NIGHT. 

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.
THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING
511.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ012-080945-
/O.CON.KGRB.WC.Y.0009.000000T0000Z-131208T1200Z/
/O.CON.KGRB.WW.Y.0030.131208T2100Z-131209T1200Z/
FLORENCE-
741 PM CST SAT DEC 7 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO
6 AM CST MONDAY...

* THE SNOW WILL BEGIN BY EARLY SUNDAY AFTERNOON AND WILL 
  CONTINUE SUNDAY NIGHT. 

* SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED BY MONDAY 
  MORNING.

* WIND CHILL VALUES WILL RANGE FROM 20 TO 30 BELOW TONIGHT.

* EXPECT SNOW COVERED AND SLIPPERY ROADS SUNDAY AFTERNOON AND 
  SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.
THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING
511.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ030-035-036-080945-
/O.CON.KGRB.WW.Y.0030.131208T1500Z-131209T1200Z/
MARATHON-WOOD-PORTAGE-
INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT
741 PM CST SAT DEC 7 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO
6 AM CST MONDAY...

* THE SNOW IS EXPECTED TO BEGIN BY LATE SUNDAY MORNING AND 
  CONTINUE INTO LATE SUNDAY NIGHT. 

* SNOW ACCUMULATION OF 3 TO 5 INCHES IS EXPECTED BY MONDAY 
  MORNING.

* EXPECT SNOW COVERED AND SLIPPERY ROADS SUNDAY AND SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.
THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING
511.

&&

$$

WIZ020-021-031-037>040-045-048>050-074-080945-
/O.CON.KGRB.WW.Y.0030.131208T1800Z-131209T1200Z/
MENOMINEE-NORTHERN OCONTO-SHAWANO-WAUPACA-OUTAGAMIE-BROWN-
KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS
741 PM CST SAT DEC 7 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO
6 AM CST MONDAY...

* THE SNOW IS EXPECTED TO BEGIN AROUND MIDDAY SUNDAY AND WILL 
  CONTINUE SUNDAY NIGHT. 

* SNOW ACCUMULATION OF 3 TO 5 INCHES IS EXPECTED. HOWEVER... 
  LOCALLY HIGHER AMOUNTS AROUND 6 INCHES ARE POSSIBLE ALONG THE 
  LAKESHORE. 

* EXPECT SNOW COVERED AND SLIPPERY ROADS SUNDAY AFTERNOON AND 
  SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.
THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING
511.

&&

$$

WIZ013-022-073-080945-
/O.CON.KGRB.WW.Y.0030.131208T2100Z-131209T1200Z/
NORTHERN MARINETTE-DOOR-SOUTHERN MARINETTE-
INCLUDING THE CITIES OF...STURGEON BAY...CRIVITZ
741 PM CST SAT DEC 7 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO
6 AM CST MONDAY...

* THE SNOW IS EXPECTED TO DEVELOP BY EARLY SUNDAY AFTERNOON AND 
  WILL CONTINUE INTO EARLY MONDAY MORNING. 

* SNOW ACCUMULATION OF 3 TO 5 INCHES IS EXPECTED WITH THE 
  HIGHEST AMOUNTS NEAR THE LAKE. 

* EXPECT SNOW COVERED AND SLIPPERY ROADS SUNDAY AFTERNOON AND 
  SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.
THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING
511.

&&

$$
000 
WWUS43 KGRB 080939
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
339 AM CST SUN DEC 8 2013

...SNOW EXPECTED TODAY AND TONIGHT...

.LOW PRESSURE WILL QUICKLY APPROACH THE FORECAST AREA TODAY
BRINGING A LARGE SWATH OF SNOW BEGINNING THIS MORNING OVER CENTRAL
WISCONSIN...THEN SPREAD ACROSS THE REMAINDER OF NORTH-CENTRAL AND
NORTHEAST WISCONSIN BY THE AFTERNOON. THE SNOW WILL CONTINUE
TONIGHT...THEN TAPER OFF TO FLURRIES MONDAY MORNING.
GENERALLY 3 TO 5 INCHES OF LIGHT FLUFFY SNOW CAN BE EXPECTED TO
FALL BY MONDAY MORNING ACROSS THE ENTIRE FORECAST AREA. LOCALLY
HIGHER SNOW AMOUNTS...AROUND 6 INCHES ARE POSSIBLE ALONG THE LAKE
MICHIGAN SHORELINE.

WIZ005-010-011-018-019-081745-
/O.CAN.KGRB.WC.Y.0009.000000T0000Z-131208T1200Z/
/O.EXT.KGRB.WW.Y.0030.131208T1500Z-131209T1200Z/
VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
339 AM CST SUN DEC 8 2013

...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING
TO 6 AM CST MONDAY...
...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE WIND
CHILL ADVISORY. 

THE SNOW WILL BEGIN BY MIDDAY AND CONTINUE INTO THE EARLY MORNING
HOURS ON MONDAY.

* 2 TO 4 INCHES OF SNOW ACCUMULATION IS EXPECTED WITH THE 
  HIGHEST AMOUNTS SOUTH OF HIGHWAY 8. 

* EXPECT SNOW COVERED AND SLIPPERY ROADS THIS AFTERNOON AND NIGHT.

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.
THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING
511.

&&

$$

WIZ012-081745-
/O.CAN.KGRB.WC.Y.0009.000000T0000Z-131208T1200Z/
/O.CON.KGRB.WW.Y.0030.131208T2100Z-131209T1200Z/
FLORENCE-
339 AM CST SUN DEC 8 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 6 AM CST MONDAY...
...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE WIND
CHILL ADVISORY. 

* THE SNOW WILL BEGIN BY EARLY AFTERNOON AND WILL CONTINUE THROUGH
  TONIGHT.

* SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED BY MONDAY 
  MORNING. 


* EXPECT SNOW COVERED AND SLIPPERY ROADS THIS AFTERNOON AND NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.
THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING
511.

&&



$$

WIZ020-021-031-037>040-045-048>050-074-081745-
/O.EXT.KGRB.WW.Y.0030.131208T1500Z-131209T1200Z/
MENOMINEE-NORTHERN OCONTO-SHAWANO-WAUPACA-OUTAGAMIE-BROWN-
KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS
339 AM CST SUN DEC 8 2013

...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING
TO 6 AM CST MONDAY...

* THE SNOW IS EXPECTED TO BEGIN BY MID MORNING AND WILL CONTINUE TONIGHT.

* SNOW ACCUMULATION OF 3 TO 5 INCHES IS EXPECTED. HOWEVER... 
  LOCALLY HIGHER AMOUNTS AROUND 6 INCHES ARE POSSIBLE ALONG THE 
  LAKESHORE. 

* EXPECT SNOW COVERED AND SLIPPERY ROADS THIS AFTERNOON AND 
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.
THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING
511.

&&

$$

WIZ030-035-036-081745-
/O.CON.KGRB.WW.Y.0030.131208T1500Z-131209T1200Z/
MARATHON-WOOD-PORTAGE-
INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT
339 AM CST SUN DEC 8 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 AM THIS
MORNING TO 6 AM CST MONDAY...

* THE SNOW IS EXPECTED TO BEGIN BY MID MORNING AND CONTINUE TONIGHT.

* SNOW ACCUMULATION OF 3 TO 5 INCHES IS EXPECTED BY MONDAY 
  MORNING. 

* EXPECT SNOW COVERED AND SLIPPERY ROADS TODAY AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.
THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING
511.

&&

$$

WIZ013-022-073-081745-
/O.CON.KGRB.WW.Y.0030.131208T2100Z-131209T1200Z/
NORTHERN MARINETTE-DOOR-SOUTHERN MARINETTE-
INCLUDING THE CITIES OF...STURGEON BAY...CRIVITZ
339 AM CST SUN DEC 8 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 6 AM CST MONDAY...

* THE SNOW IS EXPECTED TO DEVELOP BY EARLY THIS AFTERNOON AND 
  WILL CONTINUE INTO EARLY MONDAY MORNING. 

* SNOW ACCUMULATION OF 3 TO 5 INCHES IS EXPECTED.

* EXPECT SNOW COVERED AND SLIPPERY ROADS THIS AFTERNOON AND 
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.
THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING
511.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Dec 7, 11:53 AM CST, 2 hours 30 minutes earlier.

Area forecast discussion, Dec 7, 11:53 AM CST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1153 AM CST SAT DEC 7 2013

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND SUNDAY
ISSUED AT 407 AM CST SAT DEC 7 2013

UPPER PATTERN TO CONTINUE TO SHOW BROAD TROF OVER MUCH OF CONUS
WITH HIGH OVER GULF OF ALASKA. FEATURE OF INTEREST THIS PERIOD IS
WAVE CURRENTLY MOVING THROUGH NORTHERN CANADA.

COLD CONTINUES TO BE THE FORECAST TODAY AND TONIGHT. HIGH PRESSURE
TO MOVE INTO STATE WITH WINDS EXPECTED TO GO LIGHT OVERNIGHT.
QUESTION WILL BE THE AMOUNT OF CLOUD LATER TONIGHT AND ITS AFFECT
ON TEMPS. SYSTEM HAS TO OVERCOME A LOT OF DRY AIR. HAVE LOWERED
TEMPS A BIT...ESPECIALLY NORTH WHERE AM THINKING HIGH CLOUDS WILL
BE LATE TO ARRIVE.

MODELS APPEAR TO BE SLOWING PCPN ARRIVAL A BIT FOR SUN AS WAVE
APPROACHES FROM THE WEST. SOUNDINGS SUGGEST DOES NOT SATURATE IN
THE EAST UNTIL MID TO LATE MORNING. THINKING WILL SEE SOME VERY
LIGHT SNOW THROUGH THE MORNING...WITH STEADIER/LIGHT TO MODERATE
SNOW DURING THE AFTERNOON. LIFT PRESENT THROUGH DEEP DENDRITIC
GROWTH ZONE. GIVEN THIS AND TEMPS THINKING IS SNOW WILL BE LIGHT
AND FLUFFY TYPE. AMOUNTS EXPECTED SUPPORT ADVISORY BUT SINCE SNOW
DOES NOT START TIL LATER THIRD PERIOD HAVE DECIDED TO STAY WITH
ONLY ONE HEADLINE/WIND CHILL AT THIS TIME.

NOT SEEING MUCH SUPPORT FOR LAKE BAND FORMATION IN WIND FIELDS AS
THEY REMAIN LIGHT WITH HIGH OVERHEAD INTO SUN MORNING. LAYER OF
EAST TO SOUTHEAST WINDS INCREASE LATER IN AFTERNOON. LOOKS TO BE
MORE OF A LAKE ENHANCEMENT SCENARIO. WILL HAVE 1 TO 2 INCH HIGHER
TOTALS WITH ENHANCEMENT OVER THE EAST.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY
ISSUED AT 407 AM CST SAT DEC 7 2013

AMPLIFIED MEAN FLOW TO PREVAIL THRU THE MIDDLE OF NEXT WEEK BEFORE
THE FLOW SPLITS OVER THE ERN PACIFIC AND BRINGS A DIFFERENT AIR
MASS TO NE WI. INITIAL ACCUMULATING SNOW EVENT TO BE EXITING THE
REGION ON MON...TO BE FOLLOWED BY A PAIR OF WEAKER SYSTEMS ON TUE
AND TOWARD NEXT WEEKEND. ARCTIC AIR MASS TO BRIEFLY ABATE...BUT
MAKE ANOTHER APPEARANCE MID-WEEK. AS THE PATTERN BREAKS DOWN...
TEMPS COULD MAKE A RUN TOWARD NORMAL LEVELS.

THE SFC LOW IS NOW FCST TO TRACK TOWARD NRN SECTIONS OF LK HURON
SUNDAY NGT...ACCOMPANIED BY A MID-LEVEL SHORTWAVE TROF AND
FAVORABLE UPR JET DYNAMICS. SNOW TO ALREADY BE FALLING WITH THE
STRONGEST LIFT/FORCING OCCURRING DURING THE EVENING HOURS...
ESPECIALLY OVER THE SE HALF OF THE FCST AREA. ADDITIONAL
ACCUMULATIONS TO RANGE FROM 1 TO 3 INCHES OVER CNTRL WI...TO 3 TO
5 INCHES ALONG LAKE MI DUE TO AN INITIAL LAKE ENHANCEMENT BEFORE
WINDS SHIFT TO THE W-NW.

ANY LEFTOVER LIGHT SNOW OVER NE WI SHOULD EXIT EARLY MON MORNING
AS THE ENTIRE SYSTEM QUICKLY HEADS TOWARD E-CNTRL ONTARIO. ANOTHER
SURGE OF ARCTIC AIR WL SWEEP ACROSS WI ON BLUSTERY WEST WINDS AND
THIS MAY LEAD TO BLOWING/DRIFTING OF THE NEW SNOW...ESPECIALLY ON
NORTH-SOUTH ROADWAYS. THE ONSET OF CAA WL PREVENT MUCH OF ANY TEMP
RISE ON MON WITH READINGS REMAINING IN THE TEENS TO AROUND 20 DEGS
WITH WIND CHILLS IN THE SINGLE DIGITS ABOVE OR BELOW ZERO.

A WEAK SFC RDG SLIDES ACROSS WI MON EVENING AND WL BRIEFLY ALLOW
SKIES TO BECOME PARTLY CLOUDY. HOWEVER...MDLS CONT TO SHOW A FAST-
MOVING...COMPACT SHORTWAVE TROF TO DIG INTO THE WRN GREAT LAKES
LATER MON NGT. CLOUDS WL BEGIN TO INCREASE ONCE AGAIN OVER NE WI
WITH SUFFICIENT FORCING TO AT LEAST BRING A SMALL CHC OF LIGHT
SNOW TO CNTRL WI DESPITE A LACK OF MOISTURE. THE INCREASE IN
CLOUDS WL PREVENT A COMPLETE COLLAPSE IN TEMPS...HOWEVER IT WL
STILL BE VERY COLD WITH READINGS RANGING FROM THE SINGLE DIGITS
ABOVE ZERO NEAR LAKE MI...TO AROUND 10 BELOW ZERO OVER N-CNTRL WI.
THIS SYSTEM IS FCST TO MOVE PRIMARILY THRU NRN SECTIONS OF THE
GREAT LAKES ON TUE...THUS SLIGHTLY HIGHER POPS FOR NRN WI. DO NOT
ANTICIPATE MUCH IN THE WAY OF ACCUMULATION...HOWEVER THIS SYSTEM
WL PULL THE NEXT SURGE OF ARCTIC AIR INTO WI WITH 8H TEMPS
DROPPING TO AROUND -20C BY 00Z WED. MAX TEMPS FOR TUE WL AGAIN BE
A GOOD 10 TO 20 DEGS BELOW NORMAL.

THE NEXT ARCTIC HI PRES AREA IS EXPECTED TO MOVE SE INTO THE NRN
PLAINS TUE NGT WITH AN EWD EXTENSION TOWARD THE WRN GREAT LAKES.
SKY CONDITIONS ARE FCST TO BECOME PARTLY CLOUDY OVRNGT AND WITH
THE ARCTIC AIR MASS FIRMLY IN PLACE AND A SNOWPACK ON THE GROUND...
TEMPS SHOULD HAVE NO PROBLEM FALLING BELOW ZERO AWAY FROM LAKE MI.
IN FACT...MAY NEED TO LOWER VALUES ACROSS CNTRL WI INTO THE TEENS
BELOW ZERO. WHEN ONE ADDS A WEST WIND OF 10 TO 15 MPH...WE COULD
BE LOOKING AT WIND CHILL ADVISORY OR EVEN WIND CHILL WARNINGS IF
WINDS REMAIN STRONG ENUF. THE SFC HI BUILDS ACROSS THE MIDWEST ON
WED AND EVEN WITH SOME SUNSHINE...MAX TEMPS MAY NOT GET OUT OF THE
NEGATIVE NUMBERS OVER N-CNTRL WI.

THE CORE OF THE SFC HI TO SLIDE E-SE TOWARD THE OHIO RIVER VALLEY
BY THU WITH WEAK RIDGING EXTENDED NWWD INTO WI. THE CRUX OF THE
ARCTIC AIR IS PROGGED TO BEGIN RETREATING BACK INTO CANADA BY THIS
TIME...THUS EXPECT TO SEE TEMPS MAKE A RECOVERY INTO THE TEENS
(STILL WELL BELOW NORMAL).

BY THE END OF THE NEXT WEEK...THE MEAN FLOW TO HAVE SPLIT OVER THE
ERN PACIFIC WITH A RATHER FLAT FLOW ACROSS THE CONUS. THIS PATTERN
SHIFT SHOULD ALLOW TEMPS TO MAKE A MOVE AT LEAST CLOSER TO NORMAL
WITH MAX TEMPS BOTH FRI AND SAT RANGING FROM AROUND 20 DEGS NORTH
TO THE MIDDLE 20S OVER E-CNTRL WI. THE BIGGER PROBLEM TO DEAL WITH
WOULD BE PCPN CHCS...STARTING WITH ISEN LIFT ON FRI AND A WEAK NRN
STREAM SYSTEM ON SAT. MDLS ALWAYS STRUGGLE INITIALLY WHEN A MAJOR
PATTERN CHANGE OCCURS...THUS CONFIDENCE ON EXTENT OF ANY PCPN IS
RATHER LOW. HAVE PLACED SMALL POPS IN THE FCST FOR BOTH FRI AND
SAT.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1152 AM CST SAT DEC 7 2013

VFR CONDITIONS WILL PREVIAL AS HIGH PRESSURE DRIFTS
EASTWARD ACROSS THE FORECAST AREA TODAY AND EARLY TONIGHT. AS THE
HIGH PRESSURE SYSTEM PASSES TO THE EAST OF THE FORECAST AREA AFTER
MIDNIGHT...WINDS WILL TURN SOUTHEASTERLY WITH INCREASING WARM AIR
ADVECTION...LEADING TO GRADUAL INCREASE IN MID-LEVEL CLOUDS TOWARD
DAYBREAK.

A DEVELOPING STORM SYSTEM OVER THE PLIANS WILL THEN APPROACH THE
FORECAST AREA BY LATE SUNDAY MORNING WITH SNOW SHOWERS OR LIGHT
SNOW BREAKING OUT IN THE 15Z TO 18Z TIME FRAME OVER CENTRAL
WISCONSIN. BY 18Z...COULD SEE MVFR CIGS AND VSBYS IN LIGHT SNOW AT
THE CWA AND AUW TAF SITES. LIGHT SNOW AND MVFR CONDITIONS WILL
QUICKLY SPREAD EASTWARD ACROSS THE REMAINDER OF THE FORECAST AREA
DURING THE AFTERNOON.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR WIZ005-010>012-018-
019-030-035-036.
&&

SHORT TERM.....TE
LONG TERM......KALLAS
AVIATION.......ESB
Hazardous weather outlook, Dec 7, 4:26 AM CST, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
426 AM CST SAT DEC 7 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
426 AM CST SAT DEC 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE NEXT CHANCE FOR ACCUMULATING SNOWS ARRIVES SUNDAY MORNING OR
EARLY SUNDAY AFTERNOON...AND CONTINUES INTO MONDAY MORNING AS AN
AREA OF LOW PRESSURE LIFTS NORTHEAST INTO THE GREAT LAKES. IT
APPEARS THAT SEVERAL INCHES OF SNOW ARE LIKELY ACROSS MUCH OF
CENTRAL INTO NORTHEAST WISCONSIN. SNOWFALL TOTALS COULD BE HIGHER
NEAR LAKE MICHIGAN DUE TO A SOUTHEAST FLOW OFF THE LAKE. IF THE
TRACK OF THE SURFACE LOW DOES NOT CHANGE...A WINTER WEATHER
ADVISORY WILL BE NEEDED FOR SUNDAY AFTERNOON THROUGH SUNDAY NIGHT
ACROSS ALL OF NORTHEAST WISCONSIN.

ON MONDAY...GUSTY WEST WINDS MAY CAUSE SOME BLOWING AND DRIFTING
OF THE NEW SNOW...ESPECIALLY ACROSS NORTH TO SOUTH ROADS. ANOTHER
SURGE OF ARCTIC AIR IS EXPECTED THROUGH THE MID-WEEK PERIOD WITH
TEMPERATURES 15 TO 30 DEGREES BELOW NORMAL. THE COMBINATION OF
VERY COLD TEMPERATURES AND THE PERSISTENT WEST WINDS WILL GENERATE
DANGEROUSLY LOW WIND CHILLS TUESDAY AND WEDNESDAY. SOME MODERATION
OF THE ARCTIC AIR IS EXPECTED TOWARD THE END OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-081030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
426 AM CST SAT DEC 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

TE/AK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 2:23 PM CSTWinter Weather AdvisoryGRBBrown, Calumet, Door, Florence, Forest, Kewaunee and 16 more40 hr

Nearby

Wind Chill Advisories in Wisconsin, 2013Every wind chill advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.